# SDR FDEA201005111515

- Difficulty date: May 11, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Post
- Part number: B231400701E2
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW COMPARTMENT AFT DOOR TRIM HAS MULTIPLE GOUGES AND CHAFED   AREAS.  AFT DOOR TRIM REPAIRED IAW EA F-2510-138539.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
